Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted norm inequalities and uniform algebras


Author: Takahiko Nakazi
Journal: Proc. Amer. Math. Soc. 103 (1988), 507-512
MSC: Primary 46J15; Secondary 30D55, 42B30
DOI: https://doi.org/10.1090/S0002-9939-1988-0943075-8
MathSciNet review: 943075
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations of the classical conjugation operator can be defined on a general uniform algebra. In this paper the $ {L^2}$ weighted problems for the conjugation operators are considered and it is shown that the weights have forms similar to the classical case. The results in this paper have applications to concrete uniform algebras, for example, a polydisc algebra and a uniform algebra which consists of rational functions.


References [Enhancements On Off] (What's this?)

  • [1] R. Arocena, M. Cotlar and C. Sadosky, Weighted inequalities in $ {L^2}$ and lifting properties, Academic Press, New York, 1981, pp. 95-128. MR 634237 (83e:42016)
  • [2] A. Devinatz, Conjugate function theorems for Dirichlet algebras, Rev. Un. Mat. Argentina 23 (1966), 3-30. MR 0208411 (34:8221)
  • [3] T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [4] H. Helson and G. Szegö, A problem in prediction theory, Ann. Mat. Pura Appl. 51 (1960), 107-138. MR 0121608 (22:12343)
  • [5] I. I. Hirschman, Jr. and R. Rochberg, Conjugate function theory in weak-$ ^ * $ Dirichlet algebras, J. Funct. Anal. 16 (1974), 359-371. MR 0380418 (52:1318)
  • [6] R. A. Hunt, B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transforms, Trans. Amer. Math. Soc. 176 (1973), 227-251. MR 0312139 (47:701)
  • [7] T. Nakazi, Norms of Hankel operators and uniform algebras, Trans. Amer. Math. Soc. 299 (1987), 573-580. MR 869222 (88d:47040)
  • [8] -, Norms of Hankel operators and uniform algebras. II, Tôhoku Math. J. 39 (1987), 543-555. MR 917467 (89d:47044)
  • [9] T. Nakazi and T. Yamamoto, A lifting theorem and uniform algebras, Trans. Amer. Math. Soc. 305 (1988), 79-94. MR 920147 (89a:46110)
  • [10] Y. Ohno, Remarks on Helson-Szegö problems, Tôhoku Math. J. 18 (1965), 54-59. MR 0203519 (34:3369)
  • [11] W. Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 0255841 (41:501)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30D55, 42B30

Retrieve articles in all journals with MSC: 46J15, 30D55, 42B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943075-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society